RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 4, Pages 40–58 (Mi aa1252)  

This article is cited in 12 scientific papers (total in 12 papers)

Research Papers

On $\delta$-superderivations of simple superalgebras of Jordan brackets

V. N. Zhelyabinab, I. B. Kaygorodovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Full text: PDF file (241 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:4, 665–677

Bibliographic databases:

Received: 07.01.2010

Citation: V. N. Zhelyabin, I. B. Kaygorodov, “On $\delta$-superderivations of simple superalgebras of Jordan brackets”, Algebra i Analiz, 23:4 (2011), 40–58; St. Petersburg Math. J., 23:4 (2012), 665–677

Citation in format AMSBIB
\Bibitem{ZheKay11}
\by V.~N.~Zhelyabin, I.~B.~Kaygorodov
\paper On $\delta$-superderivations of simple superalgebras of Jordan brackets
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 4
\pages 40--58
\mathnet{http://mi.mathnet.ru/aa1252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2893521}
\zmath{https://zbmath.org/?q=an:06208272}
\elib{http://elibrary.ru/item.asp?id=20730126}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 4
\pages 665--677
\crossref{https://doi.org/10.1090/S1061-0022-2012-01213-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000306627500003}
\elib{http://elibrary.ru/item.asp?id=20497929}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868095333}


Linking options:
  • http://mi.mathnet.ru/eng/aa1252
  • http://mi.mathnet.ru/eng/aa/v23/i4/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary algebras”, Algebra and Logic, 50:5 (2011), 470–471  mathnet  crossref  mathscinet  zmath  isi
    2. I. Kaygorodov, “$\delta$-Superderivations of Semisimple Finite-Dimensional Jordan Superalgebras”, Math. Notes, 91:2 (2012), 187–197  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. I. Shestakov, “Ternary derivations of separable associative and Jordan algebras”, Siberian Math. J., 53:5 (2012), 943–956  mathnet  crossref  mathscinet  isi
    4. I. B. Kaygorodov, “On $\delta$-derivations of $n$-ary algebras”, Izv. Math., 76:6 (2012), 1150–1162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. I. B. Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary Malcev algebras”, St. Petersburg Math. J., 25:4 (2014), 575–585  mathnet  crossref  mathscinet  zmath  isi  elib
    6. I. B. Kaigorodov, “Ob obobschennykh $\delta$-differentsirovaniyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 12–21  mathnet  zmath  elib
    7. Kaygorodov I., Okhapkina E., “Delta-Derivations of Semisimple Finite-Dimensional Structurable Algebras”, J. Algebra. Appl., 13:4 (2014), 1350130  crossref  mathscinet  zmath  isi  elib  scopus
    8. I. B. Kaygorodov, “$(n+1)$-ary Derivations of Semisimple Filippov algebras”, Math. Notes, 96:2 (2014), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. I. B. Kaygorodov, Yu. S. Popov, “Alternative algebras admitting derivations with invertible values and invertible derivations”, Izv. Math., 78:5 (2014), 922–936  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. A. I. Shestakov, “Ternary derivations of Jordan superalgebras”, Algebra and Logic, 53:4 (2014), 323–348  mathnet  crossref  mathscinet  isi
    11. Kaygorodov I., “Algebras of Jordan Brackets and Generalized Poisson Algebras”, Linear Multilinear Algebra, 65:6 (2017), 1142–1157  crossref  mathscinet  zmath  isi  elib  scopus
    12. Beites P.D. Kaygorodov I. Popov Yu., “Generalized Derivations of Multiplicative N-Ary Hom- Color Algebras”, Bull. Malays. Math. Sci. Soc., 42:1 (2019), 315–335  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:615
    Full text:54
    References:38
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019